# SDR C2XA07TY069

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 17,325 hours, 13,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0465
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT BATTERY INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY IAW EMB 145MM 33-50-04.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
